# SDR LR7A2022011903075

- Difficulty date: January 19, 2022
- Submitted: January 19, 2022
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- Aircraft time: 59,503 hours, 35,065 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Web
- Part number: 2024T30071
- Condition: Cracked
- Component: Crew Door, Lkheed
- Component part number: 3630011
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B-1 CHECK UNDER JOB CARD HB5301, FOUND CREW DOOR WEB CRACKED AT FS236, LBL65, WL150. / REPAIRED IAW LOCKHEED SMP583 SRM, FIGURE 51-140-17.    NR# 1000669065.
